# SDR 05FDEA01779

- Difficulty date: July 3, 2005
- Submitted: July 6, 2005
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11
- Aircraft serial: 48500
- Aircraft time: 47,823 hours, 9,702 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO BAY. RT STA 1641 LONGERON 44 , FOUND CORRODED AS MARKED. CENTER CARGO COMPT. R/H STA 1641 LONGERON 44 ,NEW LONGERON 44   FABRICATED AS   PER DRAWING AFA 7779 AND NEW SPLICE REPAIRED AS PER SRM 53-10-00 VOL I AND AS PER   SRM   51-32-01 VOL II. MAJOR REPAIR AS PER GMM 6-2-100.
